Reaction To Lovenox

Updated
MishS Says:

I was given a shot of Lovenox after being admitted to the hospital. I had NEVER had Lovenox before. I felt just fine while sitting there talking to the nurse before the shot. She gave me the shot and suddenly I WAS NOT FINE! I had extreme nausea and shortness of breath, I felt faint, weak and shakey! I asked to see a DR. ASAP as I had NEVER felt o SICK in my life! The Dr. stated that the shot could not have done this to me! I contiued to feel extremely sick, with above symptoms for the next 12 hours, and I am still not RIGHT! I developed a bad case of Gastrtis, and stomach pain, loss of appetite and EXTREME weakness, Diarreaha for the next 16 days. I have researched the drug LOVENOX on the internet and found tha other patients reported the same symptoms, yet the Drs. say that Lovenox didn't cause this. I am scheduled to have a heart procedure that requires blood thinning in 2 weeks and I am so afraid! I am a 47 yr. old female , and I have had two Open Heart Surgeries, the last was in 2002 where I was given Heparin and I do NOT recall having this this reaction.
I appreaciate any info that you may have on this drug!
Thank you.

3 Replies

Earliest Newest Votes
1
Darshan Rawat Says:

Mild irritation, pain, bruising, redness, or swelling at the injection site may occur. Fatigue or fever may also occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly. Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects.

Was this helpful? 0
2
Bilal Shanti Says:

1. Unusual bleeding (nose, mouth, vagina, or rectum), bleeding from wounds or needle injections, any bleeding that will not stop.

2. Easy bruising, purple or red pinpoint spots under your skin.

3. Pale skin, feeling light-headed or short of breath, rapid heart rate, trouble concentrating.

4. Black or bloody stools, coughing up blood or vomit that looks like coffee grounds.

5. Numbness, tingling, or muscle weakness (especially in your legs and feet).

6. Loss of movement in any part of your body.

7. Sudden weakness, severe headache, confusion, or problems with speech, vision, or balance; or trouble breathing.

My Social Bookmarks: Dr. Bilal Shanti Wordpress

Was this helpful? 1
3
Verwon Says:

Lovenox is related to, but not the same as Heparin, its active ingredient is Enoxaparin.


Mishs those can be side effects of the medication, you can read them here:

https:/­/­www.medschat.com/­wiki/­Lovenox/­


You may also want to read the post by Bilal Shanti and the information he has on his blog about it.


Does anyone else have anything to add?

And thanks to Dr. Shanti for the informative post and link!

Was this helpful? 0

More Discussions:

Reaction to doxycycline

Should I stop doxycycline if after taking 3 doses I have slightly blurry vision? It was prescribed for bronchitis. ## Yo...

2 REPLIES
Reaction to Bentyl

How long after taking your first pill can you have a reaction to it? I have taken one over 3 hours ago and felt like it ...

2 REPLIES
Reaction to Methylprednisolone

I was admitted in the hospital for 4 days, due to a severe reaction to poison ivy. Both of my legs were really swollen, ...

2 REPLIES
Reaction To Combining Alcohol With Lyrica Pristiq And Oxycodone

I am prescribed Lyrica and Pristiq for Fibromyalgia and depression and oxycodone for occasional pain from knee replaceme...

2 REPLIES
Reaction to Amox Tr-K Clv 875-125

I had a serious reaction to this medication. The only thing I have ever known that I was allergic to was Sulfa so I didn...

2 REPLIES
REACTION TO PREDNISONE

Hi My daughter is 15 and was prescribed prednisone 20mg for inflammation brought on by an upper respiratory infection. S...

2 REPLIES
Reaction to covid-19 shot while on Enbrel

I was wondering if anyone on Enbrel has taken covid-19 shot, and had an allergic reaction? ## You can read here about w...

1 REPLY
Reaction to Metformin in elderly patients

My husband had been on Metformin for 20 years....became exhausted, couldn't think, & could barely move. He's...

1 REPLY
Reaction to Bactrim

I am taking Bactrim for a UTI and have side effects of hands shaking, gassy stomach, headache, loss of appetite, and irr...

1 REPLY
reaction to old med

etodolac 500 mg sandoz exp 5 2010 are they safe to take ## Hello, Ann! How are you? This medication does not become dang...

1 REPLY